# SDR AALA202112291839

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 26,433 hours, 5,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 143106
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS 2EA INOPERATIVE AT LOWER SEAT PANEL NUMBER 8C. FOUND FAULT CLASS 1 FAULT BATTERY EMERGENCY POWER SUPPLY UNIT (14WL) MID RIGHT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY (14WL) PER AMM 33-51-38 BUILT IN TEST EQUIPMENT AND OPERATIONS TEST OK.
